Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2014, 3:45 PM CDT for LeFlore County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2014, 3:45 PM CDT (20:45 UTC)
- Expired
- Apr 24, 2014, 4:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 3:45 PM CDT | TSTM WND DMG | Dyer, AR | SEVERAL GOLF CARTS BLOWN AROUND |
| Apr 24, 3:50 PM CDT | HAIL 1 | 2 E Heavener, OK | QUARTER SIZE HAIL IN HONTUBBY. TIME ESTIMATED BY RADAR. |
| Apr 24, 3:55 PM CDT | HAIL 1 | Fern, AR | |
| Apr 24, 4:10 PM CDT | TSTM WND GST 50 | Ozark, AR | AT THE OZARK EOC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395
WUUS54 KTSA 242045
SVRTSA
ARC033-047-131-OKC079-242130-
/O.NEW.KTSA.SV.W.0059.140424T2045Z-140424T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 430 PM CDT
* AT 342 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE FORT SMITH TO MIDLAND TO MUSE...AND MOVING EAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...LAVACA...PINEY...FERN...
HUNTINGTON...DAYTON...PATTERSON...BIDVILLE...PLEASANT HILL...
BURNVILLE...MULBERRY...BLOOMER...CROSSROADS...MANSFIELD...URSULA...
MILLTOWN...BIG CEDAR...VESTA...LIBERTY...LONELM...TONEY...
WASHBURN...CHARLESTON...FORT CHAFFEE...CRAVENS...JETHRO...CECIL...
TURNERS BEND...CASS...PARADISE...BARNES...PETER PENDER...BRANCH...
WATALULA...REDDING...MEG...OZARK...ETNA...TAFT...MOUNTAIN TOP...
WIEDERKEHR VILLAGE...ALTUS...DENNING AND ALIX.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 7 AND
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3492 9444 3464 9445 3465 9493 3514 9449
3575 9415 3576 9369
TIME...MOT...LOC 2046Z 270DEG 37KT 3568 9405 3511 9429
3470 9476
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
915
WWUS54 KTSA 242105
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT THU APR 24 2014
ARC033-047-131-OKC079-242130-
/O.CON.KTSA.SV.W.0059.000000T0000Z-140424T2130Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
405 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LE
FLORE...SEBASTIAN...FRANKLIN AND EASTERN CRAWFORD COUNTIES UNTIL 430
PM CDT...
AT 403 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CASS TO 6 MILES EAST OF MANSFIELD TO MUSE...AND MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...REDDING...WATALULA...PETER
PENDER...BRANCH...MEG...BIG CEDAR...OZARK...TAFT...MOUNTAIN TOP...
ETNA...WIEDERKEHR VILLAGE...ALTUS...DENNING AND ALIX
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 21 AND
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3492 9444 3464 9445 3465 9493 3516 9427
3575 9399 3576 9369
TIME...MOT...LOC 2106Z 270DEG 37KT 3568 9379 3507 9412
3466 9470
HAIL...1.00IN
WIND...60MPH
$$572
WWUS54 KTSA 242128
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT THU APR 24 2014
ARC033-047-131-OKC079-242137-
/O.EXP.KTSA.SV.W.0059.000000T0000Z-140424T2130Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
428 PM CDT THU APR 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE...
SEBASTIAN...FRANKLIN AND EASTERN CRAWFORD COUNTIES WILL EXPIRE AT 430
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3492 9444 3464 9445 3465 9493 3516 9427
3575 9399 3576 9369
TIME...MOT...LOC 2127Z 270DEG 37KT 3568 9352 3507 9386
3466 9444
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:22 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 24, 12:22 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 PM CDT THU APR 24 2014 .DISCUSSION... THE 18Z TAF DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BAND OF STORMS ALONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW AR THIS AFTERNOON. TEMPO GROUPS HAVE BEEN INCLUDED AT ALL SITES EXCPT FOR NE OK...WHERE STORMS SHOULD CLEAR THOSE SITES BY 18Z. SFC WINDS WILL SWITCH TO NWRLY AND WILL BECOME GUSTY TO NEAR 30 KTS AT SOME SPOTS. VFR CONDITIONS WITH LIGHT WINDS EXPTD TONIGHT AS HIGH PRESSURE BUILDS IN. LACY && .PREV DISCUSSION... /ISSUED 1126 AM CDT THU APR 24 2014/ DISCUSSION... WV IMAGERY SHOWS A COMPACT...BUT POTENT PV MAX MOVING ACROSS OKLAHOMA TODAY. WARM ADVECTION IN ADVANCE OF THE SYSTEM BROUGHT THE FIRST ROUND OF STORMS MAINLY DOWN SOUTH WHICH EXITED THE AREA TO THE EAST. A NEW ROUND OF STORMS IS NOW ONGOING...THIS TIME RIGHT ON THE FRONT JUST TO THE W/NW OF TULSA. SO FAR THIS ACTIVITY HAS REMAINED BELOW SEVERE...MOST LIKELY DUE TO LIMITED HEATING AHEAD OF THE FRONT IN THE WARM SECTOR. THERE IS A LIMITED RISK OF SEVERE AS THIS BOUNDARY SWEEPS EAST...ESPECIALLY GOING INTO THE AFTERNOON. LACY PREV DISCUSSION... /ISSUED 601 AM CDT THU APR 24 2014/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A COUPLE OF ROUNDS OF TSRA WILL BE POSSIBLE AT ALL TERMINALS DURING THE FIRST 12 HOURS OF THE TAF PERIOD...WITH THE FROPA LATE THIS MORNING INTO THE AFTERNOON ENDING TSRA AT EACH LOCATION. MVFR CONDITIONS CAN BE EXPECTED IN TSRA...WITH VFR CONDITIONS OTHERWISE. WINDS WILL SHIFT FROM A SOUTH TO SOUTHWEST DIRECTION TO A WEST TO NORTHWEST DIRECTION AND GUSTY BEHIND THE FRONT. WINDS WILL DIMINISH QUICKLY DURING THE MID TO LATE EVENING HOURS. PREV DISCUSSION... /ISSUED 328 AM CDT THU APR 24 2014/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE E ACROSS PARTS OF ECNTRL AND SE OK LATE TONIGHT. HAVE OBSERVED SOME SPORADIC 35-45 MPH GUSTS ASSOCIATED WITH PRESSURE FALLS IN THE WAKE OF THE DECAYING PRECIPITATION...ALTHOUGH ACTIVITY WILL CONTINUE TO WEAKEN OVER THE NEXT SEVERAL HOURS. COLD FRONT ACROSS KS AND ASSOCIATED CONVECTION WILL BUILD INTO NE OK LATER THIS MORNING AND EVENTUALLY DEVELOP S ALONG THE BOUNDARY INTO THE AFTERNOON. SOME OF THIS ACTIVITY WILL POSE A LIMITED SEVERE WEATHER THREAT...ESPECIALLY ACROSS WRN AR WHERE THE BETTER LOW-LEVEL MOISTURE WILL BE FOUND. EXPECT THE PRECIPITATION TO SHIFT E OF THE FORECAST BY LATE AFTERNOON...WITH COOLER/DRIER CONDITIONS OVERNIGHT. SOUTH WINDS WILL QUICKLY RETURN BY FRIDAY...ALTHOUGH MOISTURE RETURN WILL REMAIN LIMITED. BREEZY AND WARM...WITH HIGHS IN THE MID 70S TO LOWER 80S. THE DRYLINE WILL RE-ESTABLISH ITSELF ACROSS FAR WRN OK BY SATURDAY AFTERNOON...WITH OUR FORECAST AREA SQUARELY IN THE WARM SECTOR. EXPECT OUR REGION TO REMAIN DRY THROUGH THE DAY...ALTHOUGH HAVE LEFT SOME SMALL POPS ACROSS OUR WRN SECTIONS. BETTER CHANCES OF THUNDERSTORMS WILL HOLD OFF UNTIL LATE SATURDAY NIGHT AND ESPECIALLY BY SUNDAY AS A STRONG MID-LEVEL JET PUNCHES INTO THE SRN PLAINS AND THE DRYLINE DRIVES EWD INTO CNTRL OK SUNDAY AFTERNOON. EXTREME INSTABILITY AND VERY STRONG WIND FIELDS WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES POSSIBLE SUNDAY AFTERNOON AND INTO THE EVENING. ECMWF/GFS IN BETTER AGREEMENT GOING INTO NEXT WEEK...WITH BROAD CYCLONIC FLOW DOMINATING THE AREA FOR MUCH OF THE WEEK. PERIODS OF LIGHT SHOWERS WILL BE POSSIBLE...ALONG WITH AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 82 61 85 / 0 0 10 10 FSM 51 80 56 84 / 10 0 0 10 MLC 47 81 61 82 / 0 0 0 10 BVO 44 81 58 86 / 0 0 10 10 FYV 44 76 54 80 / 10 0 0 10 BYV 45 76 54 80 / 10 0 10 10 MKO 46 80 58 84 / 0 0 0 10 MIO 44 80 56 83 / 10 0 10 10 F10 48 80 61 84 / 0 0 0 10 HHW 49 81 61 82 / 0 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Apr 24, 2:55 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 255 PM CDT THU APR 24 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 255 PM CDT THU APR 24 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PARTS OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF THUNDERSTORMS ALONG A COLD FRONT WILL POSE AN ELEVATED RISK OF SEVERE HAIL AND WIND THIS AFTERNOON. THE AREA WITH GREATEST RISK WILL REMAIN ALONG OF THE FRONT AS IT MOVES EAST ACROSS FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS WHERE INSTABILITY WILL BE MAXIMIZED. ADDITIONALLY...SOUTHERLY WINDS...NOT ASSOCIATED WITH THUNDERSTORMS AHEAD OF THE FRONT WILL GUST TO NEAR 30 MPH AT TIMES. BEHIND THE FRONT...NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON MAY GUST INTO THE 35 TO 40 MPH RANGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AN ELEVATED RISK OF SEVERE WEATHER WILL COME WHEN THE NEXT SYSTEM MOVES INTO THE PLAINS OVER THE WEEKEND. THE GREATEST RISK OF SEVERE WEATHER WILL BE ON SUNDAY...INCLUDING THE POTENTIAL FOR STRONG TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. SOME RISK OF STORMS WILL CONTINUE INTO MONDAY AS WELL. STAY TUNED TO THE LATEST FORECASTS AS THE WEEKEND APPROACHES AND THE DETAILS BECOME BETTER DEFINED. INCREASED FIRE WEATHER CONCERNS ARE EXPECTED FRIDAY AND AGAIN ON SATURDAY AFTERNOON ALONG AND TO THE NORTH OF INTERSTATE 44 DUE TO STRONG AND GUSTY SOUTHERLY WINDS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 24, 2:34 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU APR 24 2014
OKZ072>076-242000-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-SEQUOYAH OK-
234 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG AND NORTHERN
LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 234 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF KANIMA TO KINTA TO 2 MILES EAST OF
DOW...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...MCCURTAIN...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...KEOTA...KANIMA...GANS...
MULDROW...ROLAND...WILBURTON...BENGAL...DAMON...GOWEN...PANOLA...RED
OAK...FANSHAWE...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
SCULLYVILLE...COWLINGTON...HARTSHORNE...HAILEYVILLE...DOW AND ROBBERS
CAVE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3512 9461 3481 9500 3482 9568 3511 9534
3537 9513 3544 9444
TIME...MOT...LOC 1934Z 244DEG 40KT 3547 9502 3513 9520
3490 9554Local storm report, Apr 24, 2:37 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL MCALESTER 34.93N 95.77W
04/24/2014 E0.88 INCH PITTSBURG OK PUBLIC
&&
AEJLocal storm report, Apr 24, 3:06 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL WEBBERS FALLS 35.51N 95.13W
04/24/2014 E1.00 INCH MUSKOGEE OK PUBLIC
TIME ESTIMATED BY RADAR.
&&
AEJSpecial weather statement, Apr 24, 3:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT THU APR 24 2014
ARZ001-010-242100-
BENTON AR-WASHINGTON AR-
330 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN BENTON AND NORTHERN WASHINGTON
AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF WEDINGTON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHADY GROVE...MAYFIELD...HARMON...
LOWELL...LAKE FRANCIS...FAYETTEVILLE...SPRINGDALE...FARMINGTON...
SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...
GOSHEN...WHEELER...JOHNSON...SONORA...TONTITOWN...ELM SPRINGS AND OAK
GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3614 9393 3608 9395 3595 9451 3614 9455
3631 9398 3614 9392
TIME...MOT...LOC 2030Z 251DEG 38KT 3606 9445Local storm report, Apr 24, 3:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ROLAND 35.42N 94.51W
04/24/2014 E1.00 INCH SEQUOYAH OK EMERGENCY MNGR
TIME ESTIMATED BY RADAR.
&&
AEJLocal storm report, Apr 24, 3:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL CAMERON 35.13N 94.53W
04/24/2014 E1.00 INCH LE FLORE OK EMERGENCY MNGR
TIME ESTIMATED BY RADAR.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:44 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 46 min |
| Apr 24, 7:26 AM CDT | Special Weather Statement | TSA | Pushmataha | 49 min |
| Apr 24, 7:30 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Pittsburg | 45 min |
| Apr 24, 7:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Apr 24, 8:09 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 51 min |
| Apr 24, 8:13 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 47 min |
| Apr 24, 8:53 AM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Apr 24, 8:55 AM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Apr 24, 10:16 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Apr 24, 10:51 AM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 39 min |
| Apr 24, 11:29 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Washington | 46 min |
| Apr 24, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 47 min |
| Apr 24, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 49 min |
| Apr 24, 2:34 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 26 min |
| Apr 24, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Apr 24, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 47 min |
| Apr 24, 9:22 AM CDT | Special Weather Statement | TSA | Benton | 38 min |
| Apr 24, 9:39 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian, Washington | 36 min |
| Apr 24, 10:13 AM CDT | Special Weather Statement | TSA | Carroll, Franklin, Madison | 47 min |
| Apr 24, 3:30 PM CDT | Special Weather Statement | TSA | Washington | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.